Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headachequeen

Posted by imlaurie on May 18, 2004, at 8:56:08

In reply to Re: headachequeen headachequeen, posted by stacylouisabeus on May 18, 2004, at 8:00:44

I lost abot 50 pounds I surely wouldn't have wanted to lose anymore then that. It put me at about 114. I was putting weights in my pockets when I went to the doctor because I didn't want her to take me off of the Topamax. One time I was going to put weights in my shoes, lucky I didn't because she took my shoes off, lol. A couple of weeks ago they put me on Seroquel also and I noticed I am eating a lot more. I haven't weighed myself yet but I don't want to be 160 pounds again for sure. Somewhere on a website I saw the percentage of body weight that you lose on Topamax and it was pretty high, I can't remember how high exactly. If I find the site I will send it to you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:imlaurie thread:50878
URL: http://www.dr-bob.org/babble/20040515/msgs/348096.html